# SDR DHL2007740522

- Difficulty date: June 7, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 47,830 hours, 38,338 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 181
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER HALF OF FUSELAGE EXTERIOR SURFACE PRESENTS DENT AT BS 190, BETWEEN STR 24R AND 25R.  CUT OUT DAMAGED AREA, 1.75" BY 1.75" AREA, FABRICATED DOUBLER FROM 2024-T3, .050" BY 11" BY 10.5", PO NR 9005049; FILLER FROM 2024-T3, .063" BY 12.5" BY 2", PO NR 9004940, PER B727 SRM 53-30-2 FIG 1 AND 53-30-3 FIG 14.  ALODINED, PRIMED, AND INSTALLED REPAIR PARTS PER B727 SRM 51-10-2 AND 53-30-3 FIG 14.  THIS IS A CAT "B" REPAIR.
